MathSciNet Relay Station
MathSciNet bibliographic data
MR108502 (21 #7218) 15.00
Marcus, M.; Moyls, B. N.; Westwick, R. Extremal properties of Hermitian matrices. II. Canad. J. Math. 11 1959 379–382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement